# SDR FDEA200912114413

- Difficulty date: December 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327535320000
- Condition: Cracked
- Location: Bs 3991
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CROSSBEAM IS CRACKED JUST BELOW THE SEAT ADAPTER FITTING AT FRAME 60; RBL 48.  REMOVED CRACKED SECTION OF CROSSBEAM IAW SRM 53-10-15, FIG 204 AND SRM 51-40-21, PARA 7.  INSTALLED REPAIR PARTS IAW SRM 53-10-15, FIG 207, SHEET 18, PGS 291 / 292 AND SRM 51-40-21, PARA 7.  PART MARKED CROSSBEAM IAW GMM 7-0-  1000.
